# SDR SWAA2014100932807

- Difficulty date: September 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 420+13 STRINGER 1.  REPAIRED SKIN IAW EA.
